Volume 84, Number 1, October 2008
|Number of page(s)||4|
|Published online||16 October 2008|
On the integrability of the discrete nonlinear Schrödinger equation
Dipartimento di Ingegneria Elettronica, Università degli Studi Roma Tre and Sezione INFN Roma Tre Via della Vasca Navale 84, 00146 Roma, Italy, EU
2 Dipartimento di Fisica, Università degli Studi Roma Tre and Sezione INFN Roma Tre Via della Vasca Navale 84, 00146 Roma, Italy, EU
Corresponding author: firstname.lastname@example.org
Accepted: 13 August 2008
In this letter we present an analytic evidence of the nonintegrability of the discrete nonlinear Schrödinger equation, a well-known discrete evolution equation which has been obtained in various contexts of physics and biology. We use a reductive perturbation technique to show an obstruction to its integrability.
PACS: 02.30.Ik – Integrable systems / 47.11.St – Multi-scale methods
© EPLA, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.